# SDR AALA200800467

- Difficulty date: March 2, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- Aircraft time: 51,234 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  EMERGENCY LIGHT AT SEAT 29G INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 29G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
